| Catalog Number |
01.26.2848MHC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
04/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 april 2024 lot 2206940: (b)(4) items manufactured and released on 13-may-2022.Expiration date: 2027-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: batch review performed on 11 april 2024 ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot 2118284: (b)(4) items manufactured and released on 22-march-2022.Expiration date: 2027-03-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 1 year and 7 months from the primary, the patient came in reporting pain due to instability and laxity in the hip and the cause is unknown.The surgeon revised the head and liner and the surgery was completed successfully.